# SDR C2XA01CL138

- Difficulty date: June 11, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601133500230
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL FLT 4122  THE CREW REPORTED NR 2 ENGINE FIRE DETECTION FAILED TEST.  MAINTENANCE REPLACED NR 2 ENGINE FIRE DETECTION LOOP.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
